Hey, haven’t been on here for a while so hello all!
Anyway, my Doc prescribed me Zopiclone back in Feb, and I’ve been on it ever since then. I get all the usual side effect’s, like the rancid taste in my mouth, but now I’ve started hallucinating off it.
So I googled it, and it took me to a previous thread on here. However it seems everyone else’s experience differ’s from mine. A lot of people were saying they took a few and got a “floaty feeling”, but I’m only taking 7.5mg or even 3mg sometimes, and within 20 minutes all I can see is spiders, everywhere.
The thing is, it wouldn’t bother me so much, but I have a serious phobia of spiders. Even looking at a picture of a spider, I start crying. After I take Zopiclone, if I open my eyes I see massive spiders, so I close my eyes and even then I get a lot of closed-eye visuals, like they’re crawling all over my face – which is even scarier.
I know they aren’t there, because we don’t have spiders that are almost a foot tall in Scotland. But like I said, I am terrified of them anyway and the image of a spider, even thinking about it now, gives me the shakes.
It’s not like I can take them and go straight to sleep, as soon as I begin to drift off thats when the closed-eye visuals happen.
Any idea on how to stop this?? Or would I be better going to my doctor and asking her to change my medication? She told me not to worry about it, but it’s genuinely putting me into a state of hysterical panic.
I’d ask your Doc to change medications. Taking something to overcome a side effect can complicate things and there are many other hypnotics out there.
I’m already on Mirtazapine, sometimes it works, sometimes it doesn’t. I’ve stopped taking the Zopiclone completely out of pure fear that I’ll be seeing spiders all night. The Mirtazapine seems to be working, but the Zopiclone was more for my Sleep Paralysis than insomnia.
I went through a stage of really bad depression about a month ago, tried to OD on Zopiclone, passed out after taking like 15 tablets. As soon as I woke up, the entire room was crawling with spiders. It was actually quite traumatising.
Tbh I think I might just keep taking them and see how it goes, another friend has advised me to do this as she said it’ll wear off in time. I really hope so!!
Thank you for the advice <3 Lazyscience that sounds terrifying inmymindimeveryone I believe I only took 3mg when I was on this med, and it would make me black out like 10% of the time which is why I stopped it. This happens to me on zolpidem also, like so many others. but it takes 30mg+ (I abused both the substances years later but this is my experience before I went all oxy head). I don't remember having clear hallucinations but it is clear from some people who saw me that I was having them and responding to them. By all means, IMO, this is a side effect that makes it understandable to want to discontinue this particular medication. Hope you get some relief soon. thedeadwalkk Don't try to stop your Zopiclone hallucinations, LEARN TO LOVE THEM. I fucking LOVE my zopiclone hallucinations. Maleable energy that comes out of nowhere, interactive closed eye visual that has a magnetic feel to it ( actually feels like my hands are magentically charged and i'm moving them through magnets of the opposite pole). I've routinely met people that aren't there ( I call them Zopiclone Kids becuase they only come out when I'm flying on zopiclone ). We can have telepathic discussions, although the Zopiclone Kids disturb me sometimes, they have tried getting me to do stupid things ( IE jump through my mirror because its a portal to another dimension ). If your hallucinating off them, then you always will. You could try halfing your dose. Although I have had hallucinations with as little as half a 7.5mg pill in me. If you don't like your hallucinations on these pills, I doubt you will ever like them or not be bothered by them, so I would suggest you stop taking them. The first time i hallucinated off these I was scared/disturbed. But now only good things happen. You have to adjust to the "Zopiclone Kids" imo. Once you do that, you'll feel safe when your in their world Ideas on how to stop: Try to change your hallucinations After you take the pill, have the mindset that you want to see some really cool shit. But you have to want to see some really cool shit (idk if this will really work, I'm just throwing it out there) Also it depends on your dose, I find if i take the regular dose for the indended purpose, if i hallucinate on that dose, I really hate it. I find though that the higher my dose the more i enjoy it. MissZee That's the thing, I have a great relationship with my doctor, she's very understanding; but it's almost as if she doesn't believe me when I'm telling her about these hallucinations. All I get is "Don't worry about it..", but like I said previously - I cannot even describe how scared I am of spiders. I would try to enjoy my trip, but there is a bigger chance of hell freezing over than me enjoying a trip that includes spiders. I will try to think about having a good trip before it happens, see if the whole placebo effect tries anything. Tbh, I think my doctor's scared of giving me any benzo's, they have it down on record about my previous addictions. I'll ask and see what they say. Oh and another thing. I know how stupid it is to smoke pills, I tried it when I was younger and realised how stupid it was. But a friend of mine who's been on zopiclone for a couple of years now told me he crushed some up and smoked it in a roll-up. According to him, he got wasted off it. However, I've always been cynical about smoking pills. So would this actually work?? Or would it be a waste of time? SaY4cT You never want to smoke those. Someone I know tried crushing Zolpidem one time and told me she had a pretty well felt dysphoria(only 20mg), and fuck that mind set bullshit, if you take it for sleep and it makes your worst phobias pop up on your face you change the pill. bronson Since this is a bump of a very old thread, and nothing significant was added, I'm going to go ahead and close this. SaY4cT if this is something you would like to discuss further, go ahead and start up your own thread. 🙂 PM any questions.